MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Embolism (1829); Thrombosis (2100)
Date of Event 07/13/2012
Type of Reportable Event Serious Injury
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2005.The patient underwent a greenfield filter placement.Filter number one was opened completely without any crossed legs but venogram showed ivc not completely protected.Patient then had filter number two placed, which was placed above the renal vein; it was open but also showed the ivc not completely protected.On (b)(6) 2012 ct imaging showed a thrombus was identified within one of the medium-sized right middle lobe arteries.Embolism is identified in the central left upper lobe branch with a tiny bit of thrombus within the descending left lower lobe pulmonary artery.The tip of the inferior filter is slightly angulated towards right.The patient was continued on anticoagulation therapy.No further patient complications were reported.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10076476
Report Number2134265-2020-06805
Device Sequence Number14165263
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2007
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0007200115
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR